# SDR UALA2008121006836

- Difficulty date: December 9, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 74,900 hours, 12,104 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Sensor
- Part number: 7G1103600U
- Condition: Inoperative
- Location: Lt Boost Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT AFT BOOST PUMP PRESSURE LIGHT INOP.  REPLACED LEFT AFT BOOST PUMP PRESSURE SWITCH.
